Translator Disclaimer
2005 Ramsey Theory for Countable Binary Homogeneous Structures
Jean A. Larson
Notre Dame J. Formal Logic 46(3): 335-352 (2005). DOI: 10.1305/ndjfl/1125409332

Abstract

Countable homogeneous relational structures have been studied by many people. One area of focus is the Ramsey theory of such structures. After a review of background material, a partition theorem of Laflamme, Sauer, and Vuksanovic for countable homogeneous binary relational structures is discussed with a focus on the size of the set of unavoidable colors.

Citation

Download Citation

Jean A. Larson. "Ramsey Theory for Countable Binary Homogeneous Structures." Notre Dame J. Formal Logic 46 (3) 335 - 352, 2005. https://doi.org/10.1305/ndjfl/1125409332

Information

Published: 2005
First available in Project Euclid: 30 August 2005

zbMATH: 1095.03035
MathSciNet: MR2162104
Digital Object Identifier: 10.1305/ndjfl/1125409332

Subjects:
Primary: 03C15, 03E02
Secondary: 05A15

Rights: Copyright © 2005 University of Notre Dame

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.46 • No. 3 • 2005
Back to Top